MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE

CALDERA MEDICAL DESARA BLUE
Catalog Number CAL-DS01B
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Tract Infection (2120); Dysuria (2684)
Date of Event 10/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per (b)(4) study, it was reported; urinary retention requiring catheterization on (b)(6) 2022.Event treated by subject self-catheterizing, and pyridium and bactrim.Event is considered resolved.Cec adjudicated event possibly related to device/product and/or procedure.Urinary tract infection (b)(6) 2022, event treated with cipro and is considered resolved.Cec adjudicated not related to device/product.Worsening urgency on (b)(6) 2022.Event has been treated with oxybutynin cr and myrbetriq.Cec adjudicated event is possibly related to device/product.Dysuria on (b)(6) 2022, required medical intervention and is resolving.Cec adjudicated event is possibly related to device/product.

Brand Name
DESARA BLUE
Common Device Name
DESARA BLUE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key16486487
Report Number3003990090-2023-01552
Device Sequence Number5912274
Product Code OTN
UDI-Device Identifier00890594000650
UDI-Public00890594000650
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCAL-DS01B
Device Lot NumberN04041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age45 YR
Patient SexFemale
Patient RaceWhite